Solvability of nonlinear stationary transfer equation

On the basis of a theorem on the global solvability of abstract equations that generalizes earlier results of the author, theorems on the solvability of the nonlinear stationary one-velocity transfer equation for the general and periodic cases are obtained. © 1995 Plenum Publishing Corporation.

Authors
Editors
-
Publisher
-
Number of issue
1
Language
English
Pages
366-373
Status
Published
Department
-
Number
-
Volume
103
Year
1995
Organizations
  • 1 Russian University of the Friendship of Peoples, Russia
Keywords
-
Date of creation
19.10.2018
Date of change
19.10.2018
Short link
https://repository.rudn.ru/en/records/article/record/893/